# SDR HEEA064907

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008054
- Condition: Cracked
- Location: Turbine
- Part time: 612 hours
- Component: 23033185
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE REMOVED DUE TO MAKING METAL AND LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED 1ST STAGE NOZZLE VANES BEYOND SERVICEABLE LIMITS.
